MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AM/AT PI MIDLINE 1L: 4.5FR X 15CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC ARROW AM/AT PI MIDLINE 1L: 4.5FR X 15CM; MIDLINE CATHETER
Catalog Number CDC-41541-MPK1A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Low Blood Pressure/ Hypotension (1914); Swelling/ Edema (4577)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "after insertion of the midline using 4.5 f cath, the patient was getting ready to be transported back to her unit, the patient indicated to the nurse that she was having shortness of breath, facial flushing, lips and tongue swelling".Additional information received states "patients developed shortness of breath, low blood pressure, and throat tightness.Rapid response was activated and the patient recovered." the patient's current condition is reported as "discharged".
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AM/AT PI MIDLINE 1L: 4.5FR X 15CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22699103
Report Number9680794-2025-00650
Device Sequence Number13020668
Product Code PND
UDI-Device Identifier50801902130155
UDI-Public(01)50801902130155(11)250402(17)260430(10)33F24L1137(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberCDC-41541-MPK1A
Device Lot Number33F24L1137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown